Arinac Suspension

In stock

Compare
  Ask a Question
Category:

It contains Ibuprofen (100mg) pseudoephedrine (15mg). It is used for cold, Flue, Fever, Inflammation, Pain , Runny Nose Sore Throat. Use medicine with advice of your doctor. In case of any reaction consult a doctor immediately.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

No more offers for this product!

General Inquiries

There are no inquiries yet.

Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • Rating
  • Price
  • Stock
  • Availability
  • Weight
  • Attributes
Click outside to hide the compare bar
Compare

Main Menu